# SDR Y9PAN663P8707

- Difficulty date: August 7, 2007
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N663P
- Make and model: Gulstm GIV
- Aircraft serial: 1434
- Aircraft time: 3,317 hours, 1,232 cycles
- Engine: Rroyce TAY6118
- Engine time: 3,317 hours, 1,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN ON DESCENT INTO LGA, CREW MENTIONED THAT IT WAS EMITTING FROM THE BAGGAGE BAY AREA WITH AN ELECTRICAL SMELL.  INSPECTED ACFT BAGGAGE BAY AREA BY REMOVING FLOORBOARD ACCESS PANELS, BAGGAGE BAY SIDE WALL PANELS AT LGA WITH REPRESENTATIVE ON SITE. NO EVIDENCE OF ANY BURNING, ARCING OR ANY ELECTRICAL DEVICE HAVING FAILED IN THE BAGGAGE BAY OR ANY WHERE IN ACFT.  MAINT SERVICES WHERE LIMITED IN LGA. AFTER INITIAL INSP AT LGA REVEALED NO ABNORMALITIES, MOVED THE ACFT TO  FOR FURTHER INVESTIGATION, DURING FLIGHT, THERE WAS NOT ANY SMOKE OR BURN ODOR EMITTING FROM THE ACFT.  REMOVED VARIOUS BAGGAGE COMPARTMENT PANELS AND FLOOR BOARDS, PERFORMED OPS CHECKS OF ALL COMPONENTS IN BAGGAGE BAY, PERFORMED OPS CHECK FLIGHT AT DIFFERENT ALTITUDES. NO SMOKE DETECTED, UNABLE TO DUPLICATE.
